Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

I got some side effects after taking wysolone tab. for nephrotic. Will my height increase in future or not ?

my name is rajkumar i m 18 yrs old, i was suffering from nephrotic syndrome since 1994, the physician has given the tab. wysolone now some side effects occured i.e. growth supression. in future i will beome height or not ?
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
as u r 18 still u have chance to grow.
wysolone can stop ur height.
do good exercise and cycling
eat healthy diet
Answered: Fri, 22 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor